Open Access
Translator Disclaimer
2008 Notes on Perelman's papers
Bruce Kleiner, John Lott
Geom. Topol. 12(5): 2587-2855 (2008). DOI: 10.2140/gt.2008.12.2587

Abstract

These are detailed notes on Perelman’s papers “The entropy formula for the Ricci flow and its geometric applications” [?] and “Ricci flow with surgery on three-manifolds” [?].

Citation

Download Citation

Bruce Kleiner. John Lott. "Notes on Perelman's papers." Geom. Topol. 12 (5) 2587 - 2855, 2008. https://doi.org/10.2140/gt.2008.12.2587

Information

Received: 22 February 2007; Revised: 19 September 2008; Accepted: 11 October 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1204.53033
MathSciNet: MR2460872
Digital Object Identifier: 10.2140/gt.2008.12.2587

Subjects:
Primary: 57M40 , 57M50
Secondary: 53C21 , 53C44

Keywords: entropy formula , geometrization theorem , long-term behaviour , Perelman , Poincaré Conjecture , Ricci flow , Ricci flow with surgery , three-manifold

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
269 PAGES


SHARE
Vol.12 • No. 5 • 2008
MSP
Back to Top